# SDR SWIA200110066

- Difficulty date: July 17, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 28,982 hours, 34,384 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ASWS & FLAP LIGHTS ON MAP & ASYMMETRY DISSAGREEMENT, CONTROL FAULT LIGHTS ON OVERHEAD.  PANEL FLAP INDICATOR FLUCTUATING 0 DEGREES - 45 DEGREES SEVERAL TIMES INTERMITTENTLY. INSTALLED SERVICEABLE FCU.  OPS CHECK GOOD.
